Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having cramps, low estrogen. Taking seasonale. Suggest?

just wondering I was doing so well on seasonale and then it was discontinued, now I am on seasonique which has the mgs as seasonale but now I have been having cramps w/out the time of the month, I am wondering I just hope these cramps go away, once I go too low on estrogen that is when I get cramps and this pill is the same estrogen as the seasonale thanks
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes contraceptive pills can cause side effects as bloating sensation of the abdomen, cramping etc.
It will take sometimes to get adjusted for new brand.
Possibly the symptoms will decrease soon.
You can take symptomatic treatment till then.
If the symptoms persist you may go back to your previous pill.
For more details you can ask me through:
Take care.
Answered: Thu, 30 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor